DEPUY SYNTHES PRODUCTS LLC 7.5CM LARGE CRANIOTOME ATTCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Back to Search Results |
| Catalog Number |
CRANI-L |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11 additional narrative: e1: the reporter¿s phone number and complete facility address were not provided.The actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.
Event or Problem Description
It was reported that the burr came off the craniotome device.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the device was difficult to assemble/disassemble.It was further observed that device neuro-tip was bent/damaged and had cosmetic damage.It was further determined that the device failed pretest for visual assessment, color band visual assessment, and lock operation.The assignable root cause was determined to be traced to component failure from wear.